Catalog Home Page

Computing all repeats using suffix arrays

Franěk, F., Smyth, W.F. and Tang, Y. (2003) Computing all repeats using suffix arrays. Journal of Automata, Languages and Combinatorics, 8 (4). pp. 579-591.

Abstract

No abstract available

Publication Type: Journal Article
Publisher: Fakultät für Informatik
Publishers Website: http://www.jalc.de/
Notes: Special Issue: Selected Papers of the 13th Australasian Workshop on Combinatorial Algorithms (Kingfisher Bay Resort, Fraser Island, Queensland, Australia, July 7–10, 2002)
URI: http://researchrepository.murdoch.edu.au/id/eprint/27801
Item Control Page Item Control Page